# SDR DXTA2009103003836

- Difficulty date: October 29, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 2,858 hours, 2,296 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK LIGHT REMAINED ON WITH HYDRAUIC PRESS LIGHT ILLUMINATED AFTER SELECTING GEAR UP.  NO OTHER LIGHTS ON.  SELECTED GEAR DOWN, GOT 3 GREEN, HYD PRESS LIGHT WENT OUT.  KEPT GEAR DOWN, DID NOT BLOW THE BOTTLE.  JACKED AIRPLANE IN HANGAR & PERFORMED VISUAL INSPECTION OF LANDING GEAR & SWITCHES. NO DEFECTS NOTED. PERFORMED NUMEROUS GEAR SWINGS & NO FAULTS WERE NOTED. RESERVICED HYDRAULIC RESERVOIR AND RETURNED AIRCRAFT TO SERVICE. TROUBLESHOT LANDING GEAR IAW MM 32-30-00 & COMPLETED RESERVOIR SERVICE IAW MM 12-12-01.
